i am a 46 year old male 5'9" 180 lbs. for a few years now my body has been slowing down.i never wake refreshed.recently i was awakened with a stabbing pain in my shoulder blade and pain in my chest,it got so bad i went to er. they did a ekg and said i was ok but had plurecy and gave me tramadol for pain and sulfameth/trimethoprim for infection.i started feeling better after a few days. since then i started feeling bad again but have other symptoms wich includes numbness and tingling in hands and feet..popping in joints..fatigue..and ringing in ears wich i have had ocaisionally at night for a few years. ihave been to the doctor a few times and the first time they did blood and urine tests. everything came out fine with no problems they said. the second time i went back they said i was deppressed and put me on zoloft. I STILL HAVE NUMBING AND TINGLING..FATIGUE..AND RINGING IN THE EARS..ANYONE OUT THERE HAVE THE SAME SYMPTOMS?? PLEASE RESPOND
I have the same symptoms along with heavy fatigue and upset stomach with acid. My symptoms came on in YR 2000 a few months before I experienced herpes primary. I am not sure if the fatigue,ear ringing are related to this episode. I am really down because of the way I feel all the time but I just hope I can keep working long enough to save enough for retirement. I have not had a doctor to help with a diagnosis at all. Please reply with any messages that would correspond to these symptoms.
My fatigue started a few months before I experienced what I thought was genital herpes(never diagnosed and never experienced this again) The ear ringing is apparent through out most of the day and is louder when I am more tired. I do not wake up refreshed, like you say, after a nights sleep. Often my sleep is not continous but I wake after a couple hours, with my heart pace increased. I am still looking for answers. The tingling is more apparent in my feet and at worst I can notice some numbness in my finger tips after sleep. My doctor also thought that I needed a depression medication but I dont think so, as I tend to think more this as something physical that depression medication will not resolve.
"emg" test was normal they say.i had recently quit smoking after 30 years. i just quit cold turkey without any help.i looked up symptoms of nicotene withdrawals and was supprised to see tingling in hands and feet and fatigue listed!i am still waiting for my last blood tests results.i will let you know how it turns out.
Try going to a doctor and having him examine your symptoms while looking for the possibility of Lyme disease. I have exactly the same symptoms; ringing in the ears, fatigue, difficulty concentrating, numbness and tingling in my hands and feet, sharp pain in my wrists and ankles, and my eyes hurt.
Do a little research on your own, but when I recently went to a doctor, he said he thought I have third stage Lyme. I'm still waiting on some tests to come back, but the symptoms all line up.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.